# SDR A6WA201140909

- Difficulty date: September 20, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Fitting
- Condition: Chafed
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD DOOR FITTING CHAFED AT MAIN AVIONIC DOOR.  BLENDED CHAFED AREA IAW REO 601R-53-21-1362 TREATED AREA IAW SRM 51-21-11, 51-25-06 AND SRM 51-25-16.
